# SDR SWAA2022122074169

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB CRACKED AT EXTERIOR SKIN L/E AFT OF BULB SEAL O/B END MKD DOT 009<[01] REMOVED BRACKET AT PANEL #651FB R/W T/E IN REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] MEASUREMENTS;[04] REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE FIBER GLASS REPAIR PLIES; NO CORE DAMAGED; NO WATER NOTE ON ACCESS PANEL 651FB REF B737 SRM 51-70-04-2R-1 PARAGRAPH 4.;[05] VERIFIED STEP # 3 AND 4. OK TO APPLY REPAIR;[06] APPLIED THE FIBER GLASS REPAIR PLIES AT DAMAGED AREA ON ACCESS PANEL 651FB REF B737 SRM 51-70-04-2R-1 PARAGRAPH 4.
